# SDR WRLA20100607378

- Difficulty date: June 7, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - THE DOUBLER OF THE FORMER AT XOS 667 FIXED L/E CAVITY RIGHT WING, NRC U05025 ISSUED.
